# SDR FDEA201409162628

- Difficulty date: September 16, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 83,465 hours, 34,675 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ABA70513
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE LT 36 INCHES AFT OF OTBD PITOT STATIC TUBE BULGE IN SKIN,  INTERNAL DENT.  REPAIRED AREA IAW SRM 53-40-00 FIGURE 15 SHEET 4.
